Alert archive / Illinois / Tornado Warnings in 2007

Tornado Warning 6, NWS Chicago, IL

May 26, 2007Grundy County, Will County, Illinois

NWS Chicago, IL issued this tornado warning at May 26, 2007, 3:41 PM CDT for Grundy County, Will County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2007, 3:41 PM CDT (20:41 UTC)
Expired
May 26, 2007, 4:30 PM CDT
In force
49 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Grundy County, IL, Will County, IL

The radar

The Chicago radar (KLOT), 27 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 262041
TORLOT
ILC063-197-262130-
/O.NEW.KLOT.TO.W.0006.070526T2041Z-070526T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
341 PM CDT SAT MAY 26 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GRUNDY COUNTY IN NORTHEAST ILLINOIS...
  CENTRAL WILL COUNTY IN NORTHEAST ILLINOIS...

* UNTIL 430 PM CDT

* AT 340 PM...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
  THUNDERSTORM NEAR NEAR MINOOKA...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  CHANNAHON BY 350 PM...
  ELWOOD BY 400 PM...
  MANHATTAN BY 415 PM...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORESUBSTANTIAL SHELTER. AVOID WINDOWS

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4130 8789 4130 8801 4129 8802 4129 8805
      4131 8815 4134 8834 4145 8836 4146 8815
      4147 8814 4147 8786

$$

HALBACH
3 follow-up statements
000 
WWUS53 KLOT 262054
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
353 PM CDT SAT MAY 26 2007

ILC063-262103-
/O.CAN.KLOT.TO.W.0006.000000T0000Z-070526T2130Z/
GRUNDY IL-
353 PM CDT SAT MAY 26 2007

...THE TORNADO WARNING FOR GRUNDY COUNTY IS CANCELLED...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4141 8787 4131 8789 4130 8804 4132 8815
      4133 8825 4145 8825 4145 8817 4147 8812
      4147 8786 4142 8786

$$

ILC197-262130-
/O.CON.KLOT.TO.W.0006.000000T0000Z-070526T2130Z/
WILL IL-
353 PM CDT SAT MAY 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
WILL COUNTY...

AT 352 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO. NEAR ELWOOD..MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ELWOOD BY 400 PM...
  SYMERTON BY 405 PM...
  MANHATTAN BY 410 PM...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

IN ADDITION TO THE TORNADO..THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4141 8787 4131 8789 4130 8804 4132 8815
      4133 8825 4145 8825 4145 8817 4147 8812
      4147 8786 4142 8786

$$

HALBACH
000 
WWUS53 KLOT 262110
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
410 PM CDT SAT MAY 26 2007

ILC197-262130-
/O.CON.KLOT.TO.W.0006.000000T0000Z-070526T2130Z/
WILL IL-
410 PM CDT SAT MAY 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
WILL COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO. NEAR MANHATTAN..MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  RURAL CENTRAL WILL COUNTY AT 420 PM

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

IN ADDITION TO THE TORNADO..THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4141 8787 4131 8789 4130 8804 4136 8810
      4147 8811 4147 8786 4142 8786

$$

HALBACH
000 
WWUS53 KLOT 262130
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 PM CDT SAT MAY 26 2007

ILC197-262140-
/O.EXP.KLOT.TO.W.0006.000000T0000Z-070526T2130Z/
WILL IL-
430 PM CDT SAT MAY 26 2007

...THE TORNADO WARNING FOR CENTRAL WILL COUNTY EXPIRES AT 430 PM
CDT...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN MAY STILL OCCUR ALONG WITH 
FREQUENT LIGHTNING.

LAT...LON 4141 8787 4131 8789 4130 8804 4136 8810
      4147 8811 4147 8786 4142 8786

$$

HALBACH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 26, 1:20 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 26, 1:20 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
120 PM CDT SAT MAY 26 2007

.DISCUSSION...

351 AM CDT

MAIN FOCUS REMAINS ON SHRA/TSRA CHANCES THROUGH HOLIDAY WEEKEND.

MID/UPPER LVL CIRCULATION HIGHLY EVIDENT IN EARLY MORNING WATER
VAPOR IMAGERY OVER NRN PLAINS...WITH SERIES OF WEAKER MORE
ILL-DEFINED S/WV LIFTING FROM CNTRL PLAINS TO WESTERN/NORTHERN
LAKES. BLUE RIVER WI PROFILER TIME/HEIGHT DISPLAY INDICATES LLVL
SOUTHERLY FLOW 30-40 KTS JUST BLO 850 HPA OVER LAST FEW HRS...WITH
AREA OF ELEVATED SHRA/TSRA OCCURRING ACROSS MUCH OF NWRN 1/2 OF CWA.
APPEARS SOME DECREASE/VEERING IN LLVL FLOW AT BLUE RIVER LAST 2 HRS
SUGGESTING MINOR S/WV PASSING THRU...AND THIS TREND SEEMS TO BE
PICKED UP BY 06Z WRF/NAM WITH DCRSG/VRG 850 HPA FLOW 09-12Z. THUS
SUSPECT WE MAY SEE A DECREASE IN ELEVATED CONVECTIVE ACTIVITY NXT
SVRL HOURS. HOWEVER...WEAK BUT SUSTAINED LLVL WAA OVER SHALLOW
BAROCLINIC BOUNDARY MAY CONTINUE TO RESULT IN MORE WIDELY SCT
SHRA/TSRA DVLPMNT THIS MORNING.

AS NRN PLAINS UPPER LVL LOW LIFTS SLOWLY MOVES ACROSS UPPER MIDWEST
THIS AFTN...WARM FRONT CURRENTLY STRETCHING ACROSS CNTRL IA/IL/IN
PROGGED TO LIFT NORTH ACROSS FCST AREA AND ACROSS WI/LK MICH BY
EVENING. WRF/NAM FCST SOUNDINGS IN WARM SECTOR...WITH SFC DWPTS IN
LOW 60S...SUGGEST WEAKLY CAPPED ENVIRONMENT WITH MLCAPE VALUES IN
400-600 J/KG RANGE BY 21Z. WEAK LLVL CONVERGENCE AND FAIRLY
EXTENSIVE CLOUD COVER EXPECTED TO BE LIMITING FACTORS IN DEGREE OF
DESTABILIZATION...THOUGH APPEARS WEAK S/WV LIFTING NE FROM EASTERN
OK TO LIFT THIS WAY DURG AFTN HOURS. THUS SHRA/TSRA THREAT XPCTD TO
REMAIN THRU AFTN HOURS. NOTE THAT SPC HAS REMOVED AREA FROM SLGT
RISK TODAY GIVEN WEAK INSTABILITY AND LOCATION SOUTH OF DEEPER
STRONG WESTERLY FLOW. BETTER LLVL FORCING ARRIVES LATER TONIGHT AS
SFC COLD FRONT SLIDES INTO FCST AREA WITH SFC LOW PASSING NORTH OF
LAKE SUPERIOR INTO ONTARIO...THUS POPS MAINTAINED TONIGHT AND INTO
SUNDAY AS FRONT SLIDES ACROSS CWA. NORTHWESTERN CWA EXPECTED TO DRY
OUT SUN AFTN AS COOLER/DRIER AND MORE STABLE AIR ARRIVES...THOUGH
WILL MAINTAIN POPS ACROSS SRN HALF OF CWA AS FRONT CONTINUES TO SINK
SLOWLY SOUTH THOUGH SUNDAY EVENING.

ACCOUNTING FOR CONSIDERABLE CLOUDS...SFC TRAJECTORIES/950 HPA TEMPS
SUGGEST TEMPS NEAR 80 FAR SOUTH TODAY...WHILE LOWER 70S NORTH EXCEPT
WHERE ESE FLOW NEAR IL LAKE SHORE TO LIMIT TO 60S. HAVE BOOSTED
TEMPS A FEW DEGS TONIGHT IN MOIST PREFRONTAL LLVL REGIME...AND
ADJUSTED TEMPS ESPECIALLY NRN IN NEAR LAKE MICH SUN WHERE FROPA AND
N FLOW TO COOL THOSE AREAS. MORE LAKE INFLUENCE MON AS ENE
ANTICYCLONIC FLOW EASES ACROSS CWA SO NRN AREAS COOLER ESPECIALLY
NEAR LM.

NO BIG CHANGES EXTENDED PORTION ATTM...AS MODELS CONTINUE TO SHOW
FRONT LIFTING BACK NORTH MONDAY NIGHT/TUESDAY.

RATZER

&&

.AVIATION DISCUSSION REGARDING 18Z TAFS...

MAIN CONCERN THIS AFTERNOON IS WITH CONVECTION DVLPGIN VCTY OF WARM
FRONT.  SFC ANALYSIS PLACES THE WARM FRONTAL BOUNDARY FROM JUST S OF
MLI-NR JOT-GYY-JUST N OF SBN. MOST CONCENTRATED AREA OF SHWRS/TSTMS
WILL BE N OF THIS LN...ACROSS NWRN AND N CNTRL IL...INTO THE N
SUBURBS OF CHICAGO. SATLT IMAGERY AND LIGHTNING DATA SHOW FRESH
CONVECTION POPPING UP IN A LN FROM NERN MO...NR IRK-NWRN IL BTWN MIL
AND GBG.  THIS LINE WILL CONTNUE TO DVLP NEWD ACROSS NRN PORTION OF
TERMINAL AREA THRU MID AFTN.   AS WARM FRONT LIFTS N OF AREA BY
ABOUT 00Z...CONVECTION WILL BCM MORE ISOLD-SCT IN COVERAGE SO WILL
GO TO VCTS AFT WARM FROPA.  MORE ORGANIZED SHWRS/TSTMS LIKELY AGAIN
LATE THIS EVENING AND OVERNIGHT AS LOW PRES MOVES EWD WELL TO N OF
AREA...RESULTING IN COLD FROPA FROM W-E ACROSS RGN AFT 06Z.   WINDS
WILL BE GENLY ARND 5 KTS AHD OF WRM FRONT ERLY THIS AFTN...THEN
INCRS A BIT TO NR 10 KTS.  WIND DIR...TO SHIFT FROM SSELY AHD OF
WARM FRONT...TO SSLWY BY LATE THIS AFTN...THEN VEERING INTO W AFT
COLD FROPA AFT 06Z.

CIGS/VIS WILL BE HIGHLY VRBL ALG/AHD OF WARM FRONT WITH IFR CONDS IN
PCPN AREAS...LIFTING TO MVFR/OCNL VFR BHD FRONT.

MERZLOCK

&&

.MARINE DISCUSSION REGARDING 3 PM FORECAST...

A LOW PRESSURE OVER NORTHWESTERN MINNESOTA WILL MOVE NORTH OF LAKE
SUPERIOR...TO EASTERN ONTARIO BY SUNDAY EVENING. A COLD FRONT
TRAILING SOUTHWARD FROM THIS LOW WILL MOVE ACROSS LAKE MICHIGAN
AFTER MIDNIGHT...PASSING OFF TO THE EAST OF THE LAKE BY SUNDAY
MORNING. A HIGH PRESSURE RIDGE WILL THEN BUILD EASTWARD ACROSS THE
WESTERN GREAT LAKES REGION BY SUNDAY NIGHT...MOVING EASTWARD TO THE
EASTERN LAKES BY MONDAY EVENING AS ANOTHER LOW PRESSURE SYSTEM
DEVELOPS OVER THE NORTHERN PLAINS.

WINDS WILL GENERALLY REMAIN IN FORCE 1 RANGE THROUGH MONDAY/MONDAY
NIGHT EXCEPT A FEW HOURS OF WINDS NEAR 20 KNOTS IMMEDIATELY
FOLLOWING FRONTAL PASSAGE TONIGHT. COLD STABLE CONDITIONS NEAR THE
LAKE SURFACE COMBINED WILL KEEP WAVES GENERALLY BELOW 4 FT THROUGH
THE NEXT SEVERAL DAYS. PERIODIC SHOWERS AND THUNDERSTORMS WILL OCCUR
UNTIL THE COLD FRONT CROSSES THE LAKE LATE TONIGHT...FOLLOWED BY A
BREAK IN PRECIPITATION.

MERZLOCK

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, May 26, 4:30 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 AM CDT SAT MAY 26 2007

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-262130-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 AM CDT SAT MAY 26 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TODAY AND TONIGHT

PERIODS OF THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE
OUTLOOK AREA.

SCATTERED THUNDERSTORMS WILL AFFECT MAINLY NORTHERN PORTIONS OF THE
OUTLOOK AREA DURING THE EARLY MORNING HOURS...ESPECIALLY THOSE AREAS
ALONG AND NORTH OF INTERSTATE 88 IN NORTHERN ILLINOIS. WHILE NO
SEVERE THUNDERSTORMS ARE EXPECTED...CLOUD TO GROUND LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL AMOUNTS ARE POSSIBLE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE AGAIN LATER THIS AFTERNOON AND
TONIGHT ACROSS THE OUTLOOK AREA...AS A WARM FRONT MOVES NORTH ACROSS
THE AREA AND AN UPPER DISTURBANCE LIFTS NORTHEAST FROM THE SOUTHERN
PLAINS. AGAIN...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA
SUNDAY MORNING...AND ACROSS MAINLY SOUTHERN PORTIONS OF THE OUTLOOK
AREA SOUTH OF INTERSTATE 80 SUNDAY AFTERNOON. NO SEVERE
THUNDERSTORMS ARE EXPECTED.

PERIODIC CHANCES OF THUNDERSTORM CHANCES WILL PERSIST FROM SUNDAY
NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-262130-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
430 AM CDT SAT MAY 26 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT SOUTHERN LAKE MICHIGAN EARLY
THIS MORNING...WITH THUNDERSTORMS AGAIN BECOMING LIKELY THIS
AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHERN LAKE MICHIGAN
SUNDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY THROUGH WEDNESDAY
NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, May 26, 3:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
336 PM CDT SAT MAY 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     OTTAWA                  41.35N 88.84W
05/26/2007                   LA SALLE           IL   PUBLIC

            INTERSTATE 80 MILE MARKER 85 WEST OF OTTAWA. MINI TORNADO
            OR GUST OF WIND PICKED UP A CAR AND TURNED IT AROUND.
            RELAYED TO DISTRICT 17 STATE POLICE BY WHO IS DRIVING THE
            CAR.

&&

CMOTT

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:25 PM CDTSevere Thunderstorm WarningLOTLaSalle50 min
May 26, 2:50 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall40 min
May 26, 3:13 PM CDTTornado WarningLOTGrundy, Kendall32 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningLOTCook, Kankakee, Will26 min
May 26, 4:36 PM CDTSpecial Marine WarningLOT55 min

Nearby

Tornado Warnings in Illinois, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.